# SDR GTIA012100

- Difficulty date: November 6, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Improper
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FTW - FOUND STATION 148 RIGHT HAS A DEN AS MARKED AROUND 02 BLOW OUT DISK.  UPON FURTHER EVALUATION FOUND PRODUCTION INTERNAL DOUBLER HAVE NO CONTOUR.  FABRICATE NEW INTERNAL DOUBLER.  INSTALLED NEW INTERNAL DOUBLER IAW DC9 SRM 51-30-1.  (M)
